Osaka Journal of Mathematics

Real quadratic number fields with large fundamental units

Yoshihiko Yamamoto

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 8, Number 2 (1971), 261-270.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200693242

Mathematical Reviews number (MathSciNet)
MR0296046

Zentralblatt MATH identifier
0243.12001

Subjects
Primary: 12A25

Citation

Yamamoto, Yoshihiko. Real quadratic number fields with large fundamental units. Osaka J. Math. 8 (1971), no. 2, 261--270. https://projecteuclid.org/euclid.ojm/1200693242.


Export citation